# SDR C2XA99BT095

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D231970000
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3421 - CRWE REPORTED LANDING GEAR TAKES 30 PLUS SECONDS TO RETRACT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND AND REPAIRED A BROKEN WIRE AT PIN A OF CANNON PLUG 51GB AND REPAIRED BROKEN WIRE AT PIN C OF CANNON PLUG 50GB.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR SYSTEM ONE PROXIMITY SWITCH WOW HARNESS.  OPS CHECKED SYSTEM GOOD.  (M)
